American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47.30) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Richard Bouldin. Essential spectrum for a Hilbert space operator . Trans. Amer. Math. Soc. 163 (1972) 437-445. MR 0284837.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] K. Viswanath. Normal operations on quaternionic Hilbert spaces . Trans. Amer. Math. Soc. 162 (1971) 337-350. MR 0284843.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] S. K. Berberian. Conditions on an operator implying ${\rm Re}\,\sigma (T)=\sigma ({\rm Re}\,T)$ . Trans. Amer. Math. Soc. 154 (1971) 267-272. MR 0270185.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Roger D. Nussbaum. Spectral mapping theorems and perturbation theorems for Browder's essential spectrum . Trans. Amer. Math. Soc. 150 (1970) 445-455. MR 0265967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] William C. Ridge. Approximate point spectrum of a weighted shift . Trans. Amer. Math. Soc. 147 (1970) 349-356. MR 0254635.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] B. E. Johnson and A. M. Sinclair. Continuity of linear operators commuting with continuous linear operators. II . Trans. Amer. Math. Soc. 146 (1969) 533-540. MR 0251564.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Ralph Gellar. Cyclic vectors and parts of the spectrum of a weighted shift . Trans. Amer. Math. Soc. 146 (1969) 69-85. MR 0259642.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Malcolm J. Sherman. A spectral theory for inner functions . Trans. Amer. Math. Soc. 135 (1969) 387-398. MR 0236743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] C. R. Putnam. The spectra of operators having resolvents of first-order growth . Trans. Amer. Math. Soc. 133 (1968) 505-510. MR 0229073.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Paul A. Fuhrmann. On the corona theorem and its application to spectral problems in Hilbert space . Trans. Amer. Math. Soc. 132 (1968) 55-66. MR 0222701.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] L. Tzafriri. Operators commuting with Boolean algebras of projections of infinite multiplicity . Trans. Amer. Math. Soc. 128 (1967) 164-175. MR 0211283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Joel David Pincus. Commutators, generalized eigenfunction expansions and singular integral operators . Trans. Amer. Math. Soc. 121 (1966) 358-377. MR 0188796.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Shmuel Kantorovitz. A Jordan decomposition for operators in Banach space . Trans. Amer. Math. Soc. 120 (1965) 526-550. MR 0203472.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Bertram Walsh. Structure of spectral measures on locally convex spaces . Trans. Amer. Math. Soc. 120 (1965) 295-326. MR 0196503.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] J. G. Stampfli. Hyponormal operators and spectral density . Trans. Amer. Math. Soc. 117 (1965) 469-476. MR 0173161.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Shmuel Kantorovitz. Classification of operators by means of their operational calculus . Trans. Amer. Math. Soc. 115 (1965) 194-224. MR 0199712.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Shmuel Kantorovitz. On the characterization of spectral operators . Trans. Amer. Math. Soc. 111 (1964) 152-181. MR 0160115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] George Maltese. Spectral representations for some unbounded normal operators . Trans. Amer. Math. Soc. 110 (1964) 79-87. MR 0156209.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] R. T. Harris. Weak eigenvectors and the functional calculus . Trans. Amer. Math. Soc. 109 (1963) 367-384. MR 0169070.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1